A problem in Rayleigh-Taylor instability
Rendiconti del Seminario Matematico della Università di Padova, Tome 42 (1969), pp. 305-323.
@article{RSMUP_1969__42__305_0,
     author = {Turner, R. E. L.},
     title = {A problem in {Rayleigh-Taylor} instability},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {305--323},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {42},
     year = {1969},
     zbl = {0249.76028},
     mrnumber = {261184},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1969__42__305_0/}
}
TY  - JOUR
AU  - Turner, R. E. L.
TI  - A problem in Rayleigh-Taylor instability
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1969
DA  - 1969///
SP  - 305
EP  - 323
VL  - 42
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1969__42__305_0/
UR  - https://zbmath.org/?q=an%3A0249.76028
UR  - https://www.ams.org/mathscinet-getitem?mr=261184
LA  - en
ID  - RSMUP_1969__42__305_0
ER  - 
Turner, R. E. L. A problem in Rayleigh-Taylor instability. Rendiconti del Seminario Matematico della Università di Padova, Tome 42 (1969), pp. 305-323. http://www.numdam.org/item/RSMUP_1969__42__305_0/

[1] Chandrasekhar S.: « Hydrodynamic and Hydromagnetic Stability » Clarendon Press, Oxford, 1961. | MR 128226 | Zbl 0142.44103

[2] Turner R.E.L.: Some variational principles for a nonlinear eigenvalue problem, J. Math. Anal. Appl. 17 (1967), 151-160. | MR 209893 | Zbl 0147.12201

[3] Hörmander L.: Linear Partial Differential Operators, Springer, Nev York, 1963. | Zbl 0321.35001

[4] Agmon S.: Elliptic Boundary Value Problems, Van Nostrand, Princeton, 1965. | MR 178246

[5] Naimark M.A.: Linear Differential Operatoren, Akademie Verlag, Berlin, 1960.

[6] Kato T.: Perturbation Theory of semi-bounded operators, Math. Ann. 125 (1953), 435-447. | EuDML 160322 | MR 54854 | Zbl 0050.34502

[7] Riesz F. and Sz -Nagy B.: Functional Analysis, Ungar, New York, 1955. | MR 71727

[8] Dunford N. and Schwartz J.: Linear Operators, vol. II, Wiley, New York, 1963. | MR 188745 | Zbl 0128.34803

[9] Turner R.E.L.: A class of nonlinear eigenvalue problems, J. Functional Anal. 2 (1968), 297-322. | MR 233223 | Zbl 0169.17004

[10] Turner R.E.L.: Perturbation of ordinary differential operators, J. Math. Anal. Appl. 13 (1969), 447-457. | MR 194933 | Zbl 0139.08701

[11] Turner R.E.L.: Eigenfunction expansions in Banach spaces, Quart. J. Math. Oxford (2) 19 (1968), 193-211. | MR 240678 | Zbl 0184.35501

[12] Lorch E.R.: Bicontinuous linear transformations in certain vector spaces, Bull. Amer. Math. Soc. 45 (1939), 564-569. | JFM 65.0514.01 | MR 346